Please use this identifier to cite or link to this item:
Title: Analysis of Boundary-Domain Integral Equations for Variable-Coefficient Neumann BVP in 2D
Authors: Dufera, TT
Mikhailov, S
Issue Date: 2017
Publisher: Birkhäuser
Citation: Integral Methods in Science and Engineering, Volume 1 Theoretical Techniques, 2017, 1 pp. 21 - 33
ISBN: 3319593846
Appears in Collections:Dept of Mathematics Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf145.01 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.